On approximation in algebraic groups over arbitrary fields
Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 804-807
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_4_a6,
author = {V. P. Platonov},
title = {On approximation in algebraic groups over arbitrary fields},
journal = {Doklady Akademii Nauk},
pages = {804--807},
year = {1976},
volume = {229},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a6/}
}
V. P. Platonov. On approximation in algebraic groups over arbitrary fields. Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 804-807. http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a6/